A Generalization of Functions !n and n!

Zoran Šami

Publications de l'Institut Mathématique (1996)

  • Volume: 60(74), Issue: 80, page 5-14
  • ISSN: 0350-1302

How to cite


Zoran Šami. "A Generalization of Functions !n and n!." Publications de l'Institut Mathématique 60(74).80 (1996): 5-14. <http://eudml.org/doc/256047>.

author = {Zoran Šami},
journal = {Publications de l'Institut Mathématique},
keywords = {sequences of integers; factorial functions; recurrent formulas},
language = {eng},
number = {80},
pages = {5-14},
publisher = {Matematički institut SANU},
title = {A Generalization of Functions !n and n!},
url = {http://eudml.org/doc/256047},
volume = {60(74)},
year = {1996},

AU - Zoran Šami
TI - A Generalization of Functions !n and n!
JO - Publications de l'Institut Mathématique
PY - 1996
PB - Matematički institut SANU
VL - 60(74)
IS - 80
SP - 5
EP - 14
LA - eng
KW - sequences of integers; factorial functions; recurrent formulas
UR - http://eudml.org/doc/256047
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.